# SDR USAA EMB09005

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - 2L DOOR INDICATOR INOPERATIVE.  MX OPENED AND CLOSED THE DOOR, DOOR ARMED PROPERLY.
